# SDR DXTA2009020308489

- Difficulty date: February 3, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N346QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800013
- Aircraft time: 3,510 hours, 2,315 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23291005
- Part serial: P1508
- Condition: Inoperative
- Location: Lt Engine
- Part time: 71 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

REMOVED AND REPLACED LT ENG STARTER/GEN IAW MM 80-10-00.  OPS CHECK GOOD.
